# SDR HALA20241018054

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 39,661 hours, 67,792 cycles
- Engine: Rroyce BR700715A130
- Engine time: 26,206 hours, 23,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER #2 ENG START (AT THE GATE) + R PACK SWITCH ON ... FA REPORTED BURNING RUBBER SMELL IN FWD GALLEY. PILOT ASSITED WITH RUNNING #2 ENG AND RT PACK. ENGINE AMM 71-00-04 SMELL PERSISTS. 18922 9/16/24. REMOVED AND REPLACED LT + RT COELESCER BAGS. OPS CK GOOD. LEAK CK GOOD. IAW AMM 21-54-08.
